Pointwise Estimates for the Coconvex Approximation of Differentiable Functions

Authors

  • H. A. Dzyubenko
  • V. D. Zalizko

Abstract

We obtain pointwise estimates for the coconvex approximation of functions of the class Wr,r>3.

Published

25.01.2005

Issue

Section

Research articles

How to Cite

Dzyubenko, H. A., and V. D. Zalizko. “Pointwise Estimates for the Coconvex Approximation of Differentiable Functions”. Ukrains’kyi Matematychnyi Zhurnal, vol. 57, no. 1, Jan. 2005, pp. 47–59, https://umj.imath.kiev.ua/index.php/umj/article/view/3573.